# SDR UPS01237213

- Difficulty date: October 18, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1141 Str. 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT LAP JOINT AT BS 1141 STR 4 R     LFEC CARRIED OUT, 30%CORROSION INDICATED. AREA OF DAMAGE , CUTOUT HF EC NDF. REPAIR PARTS FABRICATED AND INSTALLED IAW UPS EO B727-5330-0 509 APPENDIX 8.3. AREA REPROTECTED IAW SRM.
